Translator Disclaimer
2014 Some generating relations for extended Appell's and Lauricella's hypergeometric functions
Hongmei Liu
Rocky Mountain J. Math. 44(6): 1987-2007 (2014). DOI: 10.1216/RMJ-2014-44-6-1987

Abstract

In this paper, by the extension of beta functions containing three extra parameters, we generalize Appell's and Lauricella's hypergeometric functions. Some integral representations, transformation formulae, differentiation formulae and recurrence relations are obtained for these new generalizations.

Citation

Download Citation

Hongmei Liu. "Some generating relations for extended Appell's and Lauricella's hypergeometric functions." Rocky Mountain J. Math. 44 (6) 1987 - 2007, 2014. https://doi.org/10.1216/RMJ-2014-44-6-1987

Information

Published: 2014
First available in Project Euclid: 2 February 2015

zbMATH: 1308.33009
MathSciNet: MR3310958
Digital Object Identifier: 10.1216/RMJ-2014-44-6-1987

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.44 • No. 6 • 2014
Back to Top